On the convexity of a nonequilibrium entropy and shock waves

V. Micenmacher, D. Jou

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

We consider the limits of validity of a simple version of extended irreversible thermodynamics as given by the convexity of the entropy. In the case of shock waves, the above criterion implies a critical Mach number, whose relation with other theoretical and experimental results is discussed. © 1989.
Original languageEnglish
Pages (from-to)165-168
JournalPhysics Letters A
Volume141
DOIs
Publication statusPublished - 30 Oct 1989

Fingerprint Dive into the research topics of 'On the convexity of a nonequilibrium entropy and shock waves'. Together they form a unique fingerprint.

Cite this